# SDR DALA2023042103132

- Difficulty date: April 18, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 107,413 hours, 15,942 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 EXT EMERG LIGHT FWD OF AFT CARGO DOOR OUT. CORRECTIVE ACTION: R/R EMERG BATTERY CHARGER 00733 PER B767-300 AMM 33-51. OK FOR SVC. (9897376)
